# SDR ASAA2016082117767

- Difficulty date: August 21, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 32,380 hours, 9,801 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT A/C PACK ZONE TEMP LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  ACCOMPLISHED PACK TEMP CONTROL BITE IAW FIM 21-62 TASK 801.  FLIGHT DECK TRIM VALVE FAULT, NR 1 CONTROLLER. CLEARED FAULT. RAN PACKS AND FAULT REMAINED CLEARED.
